# SDR AUS20020784

- Difficulty date: July 29, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Fuel Transfer Va
- Component: Fuel Transfer Va
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED VALVE FAILED IN THE OPEN' POSITION.
